Table of Contents
Physics Research International
Volume 2011 (2011), Article ID 645264, 3 pages
http://dx.doi.org/10.1155/2011/645264
Research Article

The Effect of the Anharmonicity in a Perturbation Estimate of the Self-Diffusion Coefficient

Department of Physics, Graduate School of Science and Technology, Kumamoto University, Kumamoto 860-8555, Japan

Received 30 September 2010; Accepted 24 January 2011

Academic Editor: Nathan Ida

Copyright © 2011 Takaki Indoh and Masaru Aniya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takaki Indoh and Masaru Aniya, “The Effect of the Anharmonicity in a Perturbation Estimate of the Self-Diffusion Coefficient,” Physics Research International, vol. 2011, Article ID 645264, 3 pages, 2011. doi:10.1155/2011/645264